# SDR SWAA2025100208610

- Difficulty date: August 26, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 58,011 hours, 33,767 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM LOCATED STA 986.3 LBL 43 AND WL 208.1 AT AFT GALLEY AREA.  PERFORMED REPAIR FLOORBEAM LOCATED BS 986.5 BTW RBL40 TO RBL45 WL 208.1 AT AFT GALLEY AREA IAW SRM 53-70-51-2R-6 REPAIR 6.
